Bulletin of the American Mathematical Society

Poisson boundaries and envelopes of discrete groups

Harry Furstenberg

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 73, Number 3 (1967), 350-356.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183528839

Mathematical Reviews number (MathSciNet)
MR0210812

Zentralblatt MATH identifier
0184.33105

Citation

Furstenberg, Harry. Poisson boundaries and envelopes of discrete groups. Bull. Amer. Math. Soc. 73 (1967), no. 3, 350--356. https://projecteuclid.org/euclid.bams/1183528839


Export citation

References

  • 1. H. Bass, M. Lazard and J.-P. Serre, Sous-groupes d'indice fini dans SL(n, Z), Bull. Amer. Math. Soc. 70 (1964), 385.
  • 2. A. Borel, Density properties for certain subgroups of semi-simple groups without compact components, Ann. of Math. 72 (1960), 179-188.
  • 3. E. B. Dynkin and M. B. Malyutov, Random walk on groups with finitely many generators, Soviet Math. Dokl. 2 (1961), 399-402.
  • 4. H. Furstenberg, A Poisson Formula for semi-simple Lie groups, Ann. of Math. 77 (1963), 335-386.
  • 5. H. Furstenberg, "Random walks and discrete subgroups of Lie groups," to appear in Advances in probability and related topics.
  • 6. J. L. Mennicke, Finite factor groups of the unimodular groups, Ann. of Math. 81 (1965), 31-37.
  • 7. C. C. Moore, Ergodicity of flows on homogeneous spaces, Amer. J. Math. 88 (1966), 154-178.